# SDR A6WA202012187463

- Difficulty date: December 15, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 37,789 hours, 36,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3CLAD063
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 654.20+11 AND STR 21L+26 HAS SMALL OUTWARD DENT C/T SKIN PANEL.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED DENT AT FS 654.20+11 STR 21L+6 ORIGINAL MATERIALS .063" DENT DIMENSION .300"L, .200"W, .001"D, FOUND TO BE OUT OF LIMITS, REF CRJ 200 SRM 53-00-31 REV 38.  PERFORMED CUTOUT OF DENT, CUT OUT DIMENSIONS 2"L X 1.1"W, REF CRJ 200 SRM 53-00-31, REPAIR NR 3 REV 38.  PERFORMED HFEC INSPECTION ON CUTOUT AT FS 654.20+11 STR 21L+6, REF CRJ 200 PART 1 REV 42 NDTM 51-20-06.  NO INDICATION NOTED, EDDY CURRENT TESTER S/N 60007150515 CAL DUE: 10/09/2021.  FABRICATED DOUBLER 5.300"L X 4.800"W FROM ALUMINUM SHEET 2024 T3, 0.063" THICK, REF CRJ SRM 53-00-31 REPAIR NR 3 REV 38.  INSTALLED REPAIR DOUBLER AT FS 654.20+11 STR. 21L+6, REF CRJ 200 SRM 53-00-31 REPAIR NR 3 REV 38.  APPLIED SURFACE PROTECTION, REF CRJ 200 SRM 53-00-31 REPAIR NR 3 REV 38.
